Abstract

http://ssrn.com/abstract=1067205
 
 

References (23)



 


 



Perturbations of Soliton Solutions to the Unstable Nonlinear Schrödinger and Sine-Gordon Equations


Gordon E. Swaters


affiliation not provided to SSRN


Studies in Applied Mathematics, Vol. 118, Issue 2, pp. 99-116, February 2007

Abstract:     
The adiabatic evolution of soliton solutions to the unstable nonlinear Schrödinger (UNS) and sine-Gordon (SG) equations in the presence of small perturbations is reconsidered. The transport equations describing the evolution of the solitary wave parameters are determined by a direct multiple-scale asymptotic expansion and by phase-averaged conservation relations for an arbitrary perturbation. The evolution associated with a dissipative perturbation is explicitly determined and the first-order perturbation fields are also obtained.

Number of Pages in PDF File: 18

Accepted Paper Series





Date posted: December 11, 2007  

Suggested Citation

Swaters, Gordon E., Perturbations of Soliton Solutions to the Unstable Nonlinear Schrödinger and Sine-Gordon Equations. Studies in Applied Mathematics, Vol. 118, Issue 2, pp. 99-116, February 2007. Available at SSRN: http://ssrn.com/abstract=1067205 or http://dx.doi.org/10.1111/j.1467-9590.2007.00365.x

Contact Information

Gordon E. Swaters (Contact Author)
affiliation not provided to SSRN
No Address Available
Feedback to SSRN


Paper statistics
Abstract Views: 268
Downloads: 20
References:  23

© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollo2 in 0.266 seconds